# SDR IPXA2022042081337

- Difficulty date: April 14, 2022
- Submitted: April 21, 2022
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 104,278 hours, 20,341 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Panel
- Part number: WSP0786501
- Condition: Corroded
- Location: Rcb Floor Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:3CRCB FLOOR PANEL P/N WSP0786-501 HAS CORROSION AT BETWEEN STA Y=475.0 - Y=503.175 AND X=-17.500 - X=-27.500.REMOVED, REPLACED CORRODED FLOOR PANEL P/N WSP0786-501 IAW DWG WSP0786 AND MD11 SRM 51-31-01. (MINOR)
